MAUDE Adverse Event Report: Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Cardiac Arrest (1762); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 3-4 on a patient with thin leaflets.A triclip xtw was inserted and deployed on the tricuspid valve without issues, reducing tr to trace.However, after the procedure, the patient coded (cardiac arrest), and cardiopulmonary resuscitation (cpr) was performed, and the patient was administered protamine.A transesophageal echocardiogram (tee) was performed and revealed that the clip had detached from the septal leaflet and remained attached to the other leaflet (single leaflet device attachment/slda).The patient had return of spontaneous circulation (rosc) after 2 minutes.It was noted that one physician's opinion was that the patient coded due to the slda, but another physician's opinion was that the patient coded due to the administration of protamine.The patient was reported to be stable, awake, and talking.No additional information was provided.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50736624
Report Number2135147-2026-06159
Device Sequence Number10620717
Product Code NPS
UDI-Device Identifier05415067050731
UDI-Public(01)05415067050731(17)271123(10)60522R1007
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XTW
Device Catalogue NumberTCDS0801-XTW
Device Lot Number60522R1007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Disability;
Patient Age75 YR
Patient SexMale
Patient Weight198 LB